# SDR DL76L010794

- Difficulty date: May 18, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 29,563 hours, 4,578 cycles
- Engine time: 29,779 hours, 4,615 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT HAD AIR TURNBACK, RT ENGINE FUEL FILTER BYPASS.  REPLACED FUEL FILTER.
